# SDR USAA980132

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N242US
- Make and model: Boeing 737201
- Aircraft serial: 22444
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 294-325
- Part time: 43,087 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-4 CHECK VISUAL INSPECTION, FOUND CORROSION .5 INCH BY 30 INCH STATION 294 TO 325 STRINGER 24L.  SPLICED IN NEW STRINGER SECTION, REPAIRED PER SRM 53-10-3.  CORROSION TASK NR C53-202-01.  CORROSION LEVEL 2.  (M)
